# SDR DALA2024061706123

- Difficulty date: June 13, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N375NC
- Make and model: Airbus A320-212
- Aircraft serial: 1789
- Aircraft time: 63,342 hours, 30,303 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frs 69-70 S23r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INTERNAL STRUCTURE WEB LOCATED BTW FR69 TO FR70 AT LEVEL STR23R AT AFT GALLEY AREA (SSI 534147). C/A: REPLACED WEB LOCATED BTW FR69 TO FR70 AT LEVEL STR23R AT AFT GALLEY AREA AS PER A320 SRM 51-72-11 AND SRM 51-42-11 AND DWG # D53470100 RELEASE DATE 19-SEP-91 ISSUE U MEASURE OF CORROSION ON SUPPORT WEB ARE : L = 0.510 INCH, W = 0.412 INCH, D = 0.012 INCH.   JOB COMPLETE.
